MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-70/I16-30
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies are not available for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially treated emergently with endovascular aneurysm repair for an aortoduodenal fistula.This index procedure is outside the indications of use due to the emergent repair and for the treatment of aortoduodenal fistula.An afx2 bifurcated stent graft and an afx vela suprarenal were implanted.The operation was completed without an endoleak.A planned open surgery was performed the following day to treat the duodenum side.Thrombi were removed from the aneurysm.During this surgery, an endoleak was observed from the afx2 stent graft exposed from the missing part of aorta wall.The leak was small and was solved with compression.The patient was stable post procedure.No further information is available.
 
Additional Manufacturer Narrative
Clinical assessment of the reported event was unable to be completed due to a lack of relevant medical records and/or imaging.Per the distributor, medical imaging or records were not available.As such, event determination, off label conditions, related patient harms and patient disposition could not be assessed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10027167
Report Number2031527-2020-00147
Device Sequence Number2502074
Product Code MIH
UDI-Device Identifier00818009014870
UDI-Public(01)00818009014870(17)200517
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2020
Device Model NumberBEA25-70/I16-30
Device Lot Number2249007-007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 2260441-008)
Outcome Attributed to Adverse Event Required Intervention;